# SDR UALA2011070603340

- Difficulty date: July 5, 2011
- Submitted: July 21, 2011
- Operation: Air carrier
- Aircraft: N579UA
- Make and model: Boeing 757222
- Aircraft serial: 26697
- Aircraft time: 60,610 hours, 21,539 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT STA 1660 HAS CORROSION APPROXIMATELY 12 INCHES LEFT AND RIGHT OF BL ON TOP SIDE.  MAJOR REPAIR ACCOMPLISHED:  RMV'D PREVIOUS REPAIR, FABBED AND INSTALLED T-CHORD, ANGLES AND STRAPS STA 1660, LBL 10 - RBL 02 PER SRM ON PEMCO NR 2808N00106.
